My husband just got put on this medicine. He has tourettes syndrome, ocd, and adhd. He works a full time job on rotating shifts and is concerned that it might be making him sleepy. The medicine he was on before gave him energy and made him able to concentrate on one task at a time. The dr wants him to try this medicine and on the first night he seemed out of it and very tired. That could have been lack of sleep also before taking it. So anyone had any experiences with any side affects? Thanks!
Aripiprazole - How has the side effects been with being out of it or sleepy or even having energy?
- 30 Aug 2016 by Jmgkab
- obsessive compulsive disorder, tourette's syndrome, attention-deficit hyperactivity disorder (adhd), sleep disorders, aripiprazole, side effect, medicine, energy, syndrome, sleep disorder
No responses have yet been posted. Add your response to this question.
- Aripiprazole Information for Consumers
- Aripiprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aripiprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2010 • 1 answer
Posted 9 Aug 2010 • 1 answer
Posted 9 Jan 2011 • 7 answers
Attention Deficit Hyperactivity Disorder (ADHD) - Just started on Adderrall xr for my ADD (20mgs per
Posted 30 Jan 2011 • 4 answers
Posted 29 Dec 2016 • 0 answers